Alert archive / Oklahoma / River Flood Warnings in 2025

River Flood Warning 32, NWS Tulsa, OK

April 30, 2025Okmulgee County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Apr 30, 2025, 9:43 AM CDT for Okmulgee County, Oklahoma. It took effect at Apr 30, 2025, 10:08 PM CDT. It was in force for 8 days.

The area

The counties it named.

The facts

Issued
Apr 30, 2025, 9:43 AM CDT (14:43 UTC)
In effect from
Apr 30, 2025, 10:08 PM CDT
Expired
May 8, 2025, 8:10 PM CDT
In force
8 days
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County Okmulgee County, OK

The radar

The Tulsa radar (KINX), 69 km from the middle of the area, began a volume at 14:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Deep Fork River near Beggs (BGSO2). The gauge peaked at 23.67 ft at May 4, 2025, 9:00 PM CDT.

actionminormoderate51015202504/3005/0105/0205/0305/0405/0505/0605/0705/0805/0905/10
Action stage
18 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07243500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 30, 5:54 AM CDT, 3 hours 49 minutes earlier. Its key messages:

  • Issued at 244 AM CDT Mon Apr 28 2025
  • A couple more rounds of showers and thunderstorms will impact the area through this evening, bringing severe weather and heavy rainfall. Flash flooding and main-stem river flooding are occurring.
  • Additional storm chances return Thursday night into Friday morning, mainly across central and southern Oklahoma.
Area forecast discussion, Apr 30, 5:54 AM CDT, 3 hours 49 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
554 AM CDT Wed Apr 30 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 244 AM CDT Mon Apr 28 2025

  - A couple more rounds of showers and thunderstorms will impact
    the area through this evening, bringing severe weather and
    heavy rainfall. Flash flooding and main-stem river flooding
    are occurring.

  - Additional storm chances return Thursday night into Friday
    morning, mainly across central and southern Oklahoma.

&&

.SHORT TERM...
(Today and Tonight) Issued at 244 AM CDT Wed Apr 30 2025

An extensive MCS continues to lift northeast over the forecast
area, with the most convectively active portion on its eastern
flank over western AR. Rain and storms that have developed on its
southern and western flank will spread back into the region
between now and daybreak. Finally, storms are increasing in
coverage over the TX South Plains, ahead of an advancing upper
trough. This activity is expected to organize into yet another MCS
that recent CAM runs continue to show sweeping east across the
Red River vicinity and into SE OK-West Central AR later today,
with strong indications of severe weather potential. Multiple
rounds of storms have already dropped widespread 3 to 5 inch rains
basically from I-44 northward over the past 24 hours, with
spottier heavy rains south of there. Flash flood warnings are in
effect, and multiple main-stem rivers are either at flood or are
expected to flood. The heavier rains today should fall south of
I-44, with widespread 1 to 2 inch and locally heavier amounts
expected. Storms should shift east of the region by this evening,
bringing an end to the flash flood threat. The end time of the
going Flood Watch will likely be adjusted to end sooner based on
the latest trends.

A few spotty storms could develop late tonight across NE OK in
association with the passing of an upper wave, but are not
expected to pose a severe weather or heavy rain threat.

Lacy

&&

.LONG TERM...
(Thursday through Tuesday) Issued at 244 AM CDT Wed Apr 30 2025

A quick pattern transition is forecast by the models in the wake
of today's passing wave. Ridging builds over the western CONUS and
a downstream shortwave trough will dive southeast over the Plains
into Friday. In advance of the system, a band of showers and
storms is expected to sweep across central and southern OK, posing
a damaging wind threat. In the wake of this system, high pressure
will build into the area and will bring a quiet weekend.
Differences continue regarding the evolution of the pattern into
next week, with the EC showing an omega block over the CONUS with
our area sandwiched between 2 upper lows, while the GFS shows a
western CONUS upper low and more ridging over the eastern CONUS.
Nevertheless, rain/storm chances increase in both models toward
the middle of next week.

Lacy

&&

.AVIATION...
(12Z TAFS)
Issued at 550 AM CDT Wed Apr 30 2025

Another large cluster of showers and thunderstorms will move into
eastern Oklahoma the next few hours, impacting northwest Arkansas
late morning or early afternoon. Within these storms dangerous
lightning, very strong winds of 25-40 kts, and hail may occur.
Heavy rain is also anticipated. These threat will be lesser for
northeast OK than terminals in SE Oklahoma and northwest AR. For
all areas ceilings will lower this morning to 2-3 kft with some
visibility reductions to 2-4 SM, with at least some reductions in
these areas persisting through the TAF period. When precipitation
clears out this afternoon, just a few spotty light showers will
remain into Thursday morning. Winds will generally be light and
out of the south or southeast through much of the period.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   71  59  78  57 / 100  70  30  40
FSM   79  62  81  61 /  90  90  30  20
MLC   74  60  81  59 / 100  80  10  30
BVO   70  56  77  53 /  90  60  30  40
FYV   75  58  77  56 / 100  90  40  20
BYV   76  60  74  56 /  90  90  50  20
MKO   71  59  78  57 / 100  90  20  30
MIO   71  59  76  54 /  90  80  60  40
F10   71  57  79  57 / 100  80  10  40
HHW   74  61  81  61 / 100  80  10  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through late tonight for OKZ049-053>076.

AR...Flood Watch through late tonight for ARZ001-002-010-011-019-020-
     029.

&&

SHORT TERM...30
LONG TERM....30
AVIATION...06
Hazardous weather outlook, Apr 30, 5:04 AM CDT, 4 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
504 AM CDT Wed Apr 30 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
504 AM CDT Wed Apr 30 2025

...SEVERE WEATHER POTENTIAL TODAY SOUTHEAST OKLAHOMA INTO WEST-CENTRAL ARKANSAS...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Southeast Oklahoma into West-Central Arkansas.
	ONSET...Around midday.

SEVERE THUNDERSTORM.
	RISK...Elevated to Significant.
	AREA...Southeast Oklahoma.
	ONSET...Around midday.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Eastern Oklahoma into Western Arkansas.
	ONSET...Ongoing...ending by this evening.

DISCUSSION...

A complex of storms over southwest Oklahoma and northwest Texas
this morning will march east during the day and will move into
southeast Oklahoma around midday, and into west-central Arkansas
this afternoon. The storms will pose an elevated to significant
risk of severe weather, mainly in the form of damaging winds.
There is also a limited risk of tornadoes, mainly on the leading
edge of any bowing line segments. The severe weather threat should
exit the area by late this afternoon or early evening. Locally
heavy rainfall with this complex may cause some flash flooding.

A few spotty non-severe storms may develop after midnight across
northeast Oklahoma in association with a trough of low pressure
aloft.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY and FRIDAY...Thunderstorm Potential.
SATURDAY thru MONDAY...No Hazards.
TUESDAY...Heavy Rain Potential.

EXTENDED DISCUSSION...

A strong upper disturbance diving southeast over the Plains
Thursday night into Friday morning will help force a band of
storms with a limited severe risk that will move from central
down into southern Oklahoma. Damaging winds will be the primary
threat.

After a quiet weekend, storm chances ramp back up by Tuesday as an
upper low approaches from the west. Locally heavy rainfall is
expected with this slow-moving system.

weather.gov/tulsa contains additional information.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:14 PM CDTSpecial Weather StatementTSALatimer46 min
Apr 29, 8:30 PM CDTRiver Flood WarningTSARogers, Tulsa66 hr
Apr 29, 8:32 PM CDTRiver Flood WarningTSAOsage, Tulsa48 hr
Apr 29, 8:32 PM CDTRiver Flood WarningTSATulsa60 hr
Apr 29, 8:35 PM CDTRiver Flood WarningTSACherokee37 hr
Apr 29, 9:53 PM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Tulsa4 hr
Apr 29, 10:18 PM CDTFlash Flood WarningTSACreek, Osage, Pawnee6 hr
Apr 29, 10:33 PM CDTAreal Flood AdvisoryTSACreek, Okfuskee, Okmulgee4 hr
Apr 29, 10:44 PM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 3 more5 hr
Apr 29, 11:09 PM CDTFlash Flood WarningTSACreek, Osage, Pawnee, Rogers, Tulsa, Wagoner and 1 more5 hr
Apr 29, 11:49 PM CDTSpecial Weather StatementTSATulsa41 min
Apr 30, 12:03 AM CDTSpecial Weather StatementTSAPushmataha27 min
Apr 30, 12:10 AM CDTSpecial Weather StatementTSAWagoner35 min
Apr 30, 12:25 AM CDTSpecial Weather StatementTSAPushmataha35 min
Apr 30, 12:31 AM CDTSpecial Weather StatementTSAMayes, Wagoner44 min
Apr 30, 12:42 AM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Ottawa, Rogers, Wagoner3 hr
Apr 30, 12:59 AM CDTSpecial Weather StatementTSACherokee, Delaware, Mayes46 min
Apr 30, 1:03 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes41 min
Apr 30, 1:29 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair, Delaware46 min
Apr 30, 1:37 AM CDTSpecial Weather StatementTSASequoyah38 min
Apr 30, 1:49 AM CDTSpecial Weather StatementTSALeFlore26 min
Apr 30, 1:55 AM CDTRiver Flood WarningTSAOsage19 hr
Apr 30, 1:58 AM CDTRiver Flood WarningTSAWashington42 hr
Apr 30, 2:47 AM CDTRiver Flood WarningTSAOttawa53 hr
Apr 30, 2:47 AM CDTRiver Flood WarningTSAOttawa52 hr
Apr 30, 3:50 AM CDTAreal Flood WarningTSACreek, Osage, Pawnee, Rogers, Tulsa, Wagoner and 1 more43 hr
Apr 30, 3:50 AM CDTAreal Flood WarningTSACreek, Osage, Pawnee43 hr
Apr 30, 3:58 AM CDTAreal Flood WarningTSACraig, Delaware, Mayes, Ottawa, Rogers, Wagoner43 hr
Apr 30, 7:59 AM CDTAreal Flood AdvisoryTSAOkfuskee, Okmulgee3 hr
Apr 30, 9:49 AM CDTSpecial Weather StatementTSAPittsburg26 min
Apr 30, 9:51 AM CDTSpecial Weather StatementTSAOkfuskee39 min
Apr 30, 10:15 AM CDTSpecial Weather StatementTSAPittsburg15 min
Apr 30, 10:30 AM CDTSpecial Weather StatementTSAMcIntosh45 min
Apr 30, 10:38 AM CDTSpecial Weather StatementTSAChoctaw, Pittsburg, Pushmataha37 min
Apr 30, 10:47 AM CDTSevere Thunderstorm WarningTSAPittsburg28 min
Apr 30, 10:53 AM CDTTornado WarningTSAChoctaw22 min
Apr 30, 10:58 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Pittsburg32 min
Apr 30, 11:08 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha52 min
Apr 30, 11:12 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha18 min
Apr 30, 11:29 AM CDTAreal Flood WarningTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner35 hr
Apr 30, 11:30 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Okmulgee and 2 more45 min
Apr 30, 11:37 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha38 min
Apr 30, 11:39 AM CDTTornado WarningTSAPushmataha21 min
Apr 30, 11:47 AM CDTTornado WarningTSAHaskell28 min
Apr 30, 11:54 AM CDTTornado WarningTSAMcIntosh7 min
Apr 30, 11:58 AM CDTTornado WarningTSAPushmataha12 min
Apr 30, 12:09 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Sequoyah51 min
Apr 30, 12:10 PM CDTSevere Thunderstorm WarningTSALeFlore, Pushmataha50 min
Apr 30, 12:11 PM CDTTornado WarningTSAHaskell34 min
Apr 30, 12:35 PM CDTSpecial Weather StatementTSAMuskogee40 min
Apr 30, 12:41 PM CDTTornado WarningTSAHaskell, Sequoyah49 min
Apr 30, 12:51 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Sequoyah, Wagoner39 min
Apr 30, 12:55 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Sequoyah50 min
Apr 30, 12:56 PM CDTSevere Thunderstorm WarningTSALeFlore, Pushmataha49 min
Apr 30, 1:04 PM CDTTornado WarningTSAHaskell, LeFlore, Sequoyah41 min
Apr 30, 1:12 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer3 hr
Apr 30, 1:15 PM CDTAreal Flood AdvisoryTSACherokee, McIntosh, Muskogee, Wagoner3 hr
Apr 30, 1:24 PM CDTTornado WarningTSASequoyah11 min
Apr 30, 1:30 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah45 min
Apr 30, 1:35 PM CDTAreal Flood WarningTSACherokee, Haskell, Latimer, LeFlore, McIntosh, Mayes and 4 more21 hr
Apr 30, 1:40 PM CDTSevere Thunderstorm WarningTSALeFlore34 min
Apr 30, 1:41 PM CDTSevere Thunderstorm WarningTSAAdair, LeFlore, Sequoyah49 min
Apr 30, 1:46 PM CDTAreal Flood AdvisoryTSALeFlore, Pushmataha4 hr
Apr 30, 1:53 PM CDTSpecial Weather StatementTSAAdair37 min
Apr 30, 1:53 PM CDTTornado WarningTSASequoyah37 min
Apr 30, 2:00 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah30 min
Apr 30, 2:11 PM CDTSpecial Weather StatementTSAAdair49 min
Apr 30, 2:17 PM CDTTornado WarningTSAAdair, Sequoyah43 min
Apr 30, 2:27 PM CDTRiver Flood WarningTSACreek13 hr
Apr 30, 2:30 PM CDTAreal Flood AdvisoryTSAAdair, Cherokee, LeFlore, Sequoyah4 hr
Apr 30, 2:46 PM CDTWind AdvisoryTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 3 more5 hr
Apr 30, 2:02 AM CDTSpecial Weather StatementTSASebastian43 min
Apr 30, 2:10 AM CDTSpecial Weather StatementTSABenton50 min
Apr 30, 2:16 AM CDTSpecial Weather StatementTSACrawford, Madison44 min
Apr 30, 2:29 AM CDTAreal Flood AdvisoryTSABenton, Carroll, Crawford, Franklin, Madison, Sebastian and 1 more3 hr
Apr 30, 2:38 AM CDTSpecial Weather StatementTSACarroll37 min
Apr 30, 2:44 AM CDTFlash Flood WarningTSAFranklin4 hr
Apr 30, 2:25 PM CDTSpecial Weather StatementTSAFranklin35 min
Apr 30, 2:26 PM CDTSevere Thunderstorm WarningTSACrawford, Washington49 min
Apr 30, 2:43 PM CDTSpecial Weather StatementTSAMadison32 min

Nearby

River Flood Warnings in Oklahoma, 2025Every river flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.